# SDR DALA2016020900973

- Difficulty date: February 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 44,312 hours, 14,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNARMED LIGHT ON EMERGENCY LIGHTS OVERHEAD PANEL NEEDS A BULB.  R & R EMERGENCY LIGHT SWITCH PANEL, UPON INSPECTION FOUND DISARM LIGHT SOCKET DAMAGED.  OPS CHECK GOOD OF REPLACED  PANEL.  OK FOR SERVICE MPN OFF AND ON 233T3210-1033, SN OFF D01838, SN ON D01520.
